It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-07-2008, 06:58 AM   #1
Inactive
(female)
 
Join Date: Mar 2004
Posts: 1,537
Dark Stranger HB UserDark Stranger HB UserDark Stranger HB UserDark Stranger HB User
Feel light-headed, queasy and have a headache

My sickness just keeps getting better and better. As of a couple days ago, I developed some mild dizziness, what feels like nausea and a bad headache. The dizziness isn't enough to make me stumble or hold my hand to the wall for support, but it's enough to notice. It's also enough to make me comlpetely unable to fall asleep. I have not slept at all in these last two days because of these odd feelings in my head.

I am currently on the antibiotic Biaxin and these feelings of dizziness began when I started taking it, and I have no idea if it's a coincidence or not. I read the pamphlet that comes with the medication and it is known to cause nausea, headache, and severe dizziness as a very serious side effect. But the thing is I took Biaxin once before and I felt no side effects, so I am not quite inclined to believe the meds are making me feel like this.

Has this ever happened to anyone? Does it sound like something very serious? Can I possibly do anything to get rid of it so I can get some sleep? Is it possible to take the same antibiotic twice and feel no side effects on one occasion and then feel some of the serious ones on the other? I'm just so confused and pretty much on the verge of a nervous breakdown because I'm developing new and worse symptoms every day and it's making me insane. I would ask my doctor, but he's kind of dense and he would most likely either tell me he didn't know the answer to this problem or that I was just stressed out.

Yeah, I've been stressed out a little bit, but often once I have my little eroid of being paranoid, I'm as calm as a cucumber and ready to sleep. And trust me when I say I am so ready to sleep, but this sickness is preventing me from doing so. If I knew the antibiotics were causing it for sure, I'd stop taking them. I don't care how bad it is to do that, I want this dizziness gone.

 
Sponsors Lightbulb
   
Old 03-07-2008, 07:20 AM   #2
Senior Member
(female)
 
Join Date: Feb 2008
Location: Ohio, USA
Posts: 118
shannonjord08 HB User
Re: Feel light-headed, queasy and have a headache

darkstranger,
I have been on many antibiotics and Biaxin was one of them. It made me dizzy and I felt strange. Clindamyacin did the same thing to me. I would call the pharmacist to make sure of this. Hope you feel better soon!
Shannon

 
Old 03-07-2008, 09:59 AM   #3
Inactive
(female)
 
Join Date: Mar 2004
Posts: 1,537
Dark Stranger HB UserDark Stranger HB UserDark Stranger HB UserDark Stranger HB User
Re: Feel light-headed, queasy and have a headache

shannonjord08,

Thanks so much for the reply. I'm currently waiting on my doctor to return my call so I can ask her about this.

The only thing that is really confusing me is that I have taken Biaxin before...and I felt totally fine. So why would I feel these weird side effects from it now? Is it possible to take a certain medication on two separate occasions and feel differently? Could the dizziness and nausea and headache be due to the fact that I haven't been taking the pills with food like the bottle says?

(I would take them with food, but the nausea kind of makes me not hungry for most of the day)

 
Old 03-07-2008, 10:10 AM   #4
Senior Member
(female)
 
Join Date: Feb 2008
Location: Ohio, USA
Posts: 118
shannonjord08 HB User
Re: Feel light-headed, queasy and have a headache

yes, it is very possible that not eating when you take pill could make you feel that way. Do you feel sick way before you take it? have you thought about the possibility of being pregnant?
Shannon

 
Old 03-07-2008, 10:50 AM   #5
Inactive
(female)
 
Join Date: Mar 2004
Posts: 1,537
Dark Stranger HB UserDark Stranger HB UserDark Stranger HB UserDark Stranger HB User
Re: Feel light-headed, queasy and have a headache

No way I'm pregnant, so that's ruled out. This isn't like massive projectile vomiting - just kind of a 'blah' feeling, and I get it after I eat. And it doesn't help that I haven't been eating much lately (maybe once a day). I'm hoping my doctor can tell me if this is normal and if he can put me on something different. The headache, the cough, the sickly feeling, all those things I can handle...but when I'm dizzy enough to be unable to even sleep, there's a problem.

I'd try NyQuil, but I have used it before and it really didn't help me sleep.

 
Old 03-07-2008, 11:50 AM   #6
Senior Member
(female)
 
Join Date: Feb 2008
Location: Ohio, USA
Posts: 118
shannonjord08 HB User
Re: Feel light-headed, queasy and have a headache

The only thing I can think of is the Biaxin. Were you having this before taking the medicine? Are you light-headed all the time or just certain times like when you stand up too quickly? I sometimes get like that if I get up from sitting too long or if I bend down for a few seconds and then stand up. I was just reading on the headache forum and someone was describing the same symptoms you're having and mentioned Vertigo. I've been relentlessly looking on the internet for an answer for you. I'm not able to do anything else right now because I have severe back problems and just found out that I have to have surgery. Plus, I have the flu. YUCK
I'll keep looking for you. I know what it's like to feel like that. I tend to get like that when I get migraines. I just stay in bed until it's gone. Most of the time the only thing that gives me some relief from the migraine is Motrin. Out of all the pain meds that I have, that's the one thing I can take that works. Go figure. Well, I hope you're doing better. I wish you well sweetie!
Shannon

 
Old 03-07-2008, 04:18 PM   #7
Inactive
(female)
 
Join Date: Mar 2004
Posts: 1,537
Dark Stranger HB UserDark Stranger HB UserDark Stranger HB UserDark Stranger HB User
Re: Feel light-headed, queasy and have a headache

The dizzy feeling was constant - at the worst when I would lay down, and not quite as noticeable when I was walking. I also considered vertigo, but I don't really get that feeling like the room is spinning. It's kind of hard to explain...it kind of feels like I just get a little zoned out and I need to give my head a quick shake to clear my senses. But head shakes don't help the problem.

I am happy to report, though, that I did manage to overpower the dizziness and fall asleep for a few hours.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
light looks funny rinsterman Eye & Vision 1 01-07-2009 10:24 AM
Do You Feel Anything During An Endoscopy? B143C Digestive Disorders 11 11-05-2007 01:15 AM
How can light damage herbs or vitamins? dextar Vitamins & Supplements 6 05-11-2007 06:31 PM
Can baby turn so you Don't Feel the kicks so much??? friday13 Pregnancy 6 01-08-2006 05:36 PM
What does a migraine feel like? Muscn Headaches & Migraines 8 02-14-2005 02:23 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 08:14 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!